# SDR FDEA201702140556

- Difficulty date: February 14, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 71,344 hours, 23,667 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES WITH APU AIR SUPPLY TO ALL THREE PACKS.  VISUALLY CHECKED THE APU BAY, NO FUEL LEAK NOTED.  OPERATED ALL THREE PACKS FOR ABOUT HALF AN HOUR, NO  FUMES OR FUEL ODOR NOTED IN COCKPIT.  ACFT OK FOR  SERVICE IAW AMM 21-53-00.
